MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35C BNS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35C BNS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515086
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Description: according to the customer report infusion set or injector part found to be damaged during use.Additional information: anticancer drug used -irinotecan lot for zat component 2412141c.Nurse's opinion the injector connection is damaged it seems that it may have been caused by a mishandling.
 
Additional Manufacturer Narrative
Follow up mdr supplemental for correction.(see d tab).H4.Device manufacture date: 06/19/2024.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one sample was provided to our quality team for investigation.Upon evaluation, the injector is observed to be incorrectly engaged with the mating connector, noting that the grips of the injector are broken.A device history review was performed for lot 2407013.No deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.Testing results were reviewed for the reported lot and found all product met required specifications.Based on the available information, we are unable to identify a root cause related to the manufacturing process at this time.It appears that this incident was due to excessive force during connection/disconnection of the device.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
INJECTOR LUER LOCK N35C BNS
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21960958
Report Number3003152976-2025-00191
Device Sequence Number9274265
Product Code ONB
UDI-Device Identifier30382905150051
UDI-Public(01)30382905150051(11)240619(17)261231(10)2407013
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515086
Device Lot Number2407013
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by ManufacturerNot provided
06/18/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date05/21/2025
06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown